# SDR 7C7A2019022000487

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE LOWER FUSELAGE SKIN PN:85320106. WC 53-337, 7H-RW-29516, 7H-NRW-5671, RD 8-53-16037, AND ECO 008.53-19.06.
